# SDR A6WA201140497

- Difficulty date: June 12, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP ZB HINGE ARM ATTACH LUGS HAVE MINOR CHAFING FROM FAIRINGS 2 PLACES.  BLENDED RT INBD FLAP INBD AND OTBD AFT LUGS.  REMOVEING .005" MATERIAL FROM EACH LUG ARE WITHIN LIMITS IAW REO 601R-57-52-1536.
